# SDR AALA202305302201

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A320*
- Aircraft serial: 1539
- Aircraft time: 70,796 hours, 27,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L DOOR ARMING LEVER LOOSE. MAINTENANCE REPLACED THE HARDWARE THAT HOLDS THE 3L DOOR GRIP PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
